Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Is there any problem to change in tablet from targit 40 to conate 4 ?

My father is taking targit 40 as doctor suggested after angioplasty. But due this drug they have cough. I want to know if they use conate 4 or poversyl instead of that is there any problem? In short content in tragit 40 and conate 4 or poversyl are same?
Asked On : Tue, 24 May 2011
Answers:  2 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
hi tejas,welcome,
my advise you just consult the same doctor and take the necessary steps.
never we try to treat ourself.
each doctor has their own point of view
better you discuss with your doctor regards this cough and your doubt.
thanking you
Answered: Tue, 24 May 2011
  User's Response
Thanks for reply. Actually Cardiac doctor under whom operation is carried out, isout for few days. And This is prescribed by doctor from my hometown. He is MD.
Just want to confirm from expert that presribe medicine is right or not.
Answered: Tue, 24 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor